Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stationary iteration methods for solving 3D electromagnetic scattering problems
Moscow State Tech Univ Radio Engn & Automat, Moscow 117648, Russia..
Karlstad University, Division for Engineering Sciences, Physics and Mathematics.ORCID iD: 0000-0002-2691-2820
Chuo Univ, Bunkyo Ku, Tokyo 1128551, Japan.
2013 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 222, p. 107-122Article in journal (Refereed) Published
Abstract [en]

Generalized Chebyshev iteration (GCI) applied for solving linear equations with nonselfadjoint operators is considered. Sufficient conditions providing the convergence of iterations imposed on the domain of localization of the spectrum on the complex plane are obtained. A minimax problem for the determination of optimal complex iteration parameters is formulated. An algorithm of finding an optimal iteration parameter in the case of arbitrary location of the operator spectrum on the complex plane is constructed for the generalized simple iteration method. The results are applied to numerical solution of volume singular integral equations (VSIEs) associated with the problems of the mathematical theory of wave diffraction by 3D dielectric bodies. In particular, the domain of the spectrum location is described explicitly for low-frequency scattering problems and in the general case. The obtained results are discussed and recommendations concerning their applications are given. (C) 2013 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2013. Vol. 222, p. 107-122
Keywords [en]
Generalized Chebyshev iteration, Optimal iteration parameters, Localization of the spectrum, Volume singular integral equations
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-38586DOI: 10.1016/j.amc.2013.07.019ISI: 000326877300011OAI: oai:DiVA.org:kau-38586DiVA, id: diva2:875076
Available from: 2015-11-30 Created: 2015-11-23 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Shestopalov, Youri

Search in DiVA

By author/editor
Shestopalov, Youri
By organisation
Division for Engineering Sciences, Physics and Mathematics
In the same journal
Applied Mathematics and Computation
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 56 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf